CofC Logo

Renling Jin

Professor

Address: RSS 326
Office Hours: TR 2:00-3:50 or by appointment
Phone: 843.953.7193
E-mail: jinr@cofc.edu
Personal Website: http://jinr.people.cofc.edu/



Education

Ph.D., Mathematics, University of Wisconsin, 1992


Research Interests

Mathematical Logic: nonstandard analysis, set theory, model theory

Other mathematical fields: additive-combinatorial number theory, measure theory, general topology


Courses Taught

Spring 2013:

  • Math 104 Elementary Statistics
  • Math 415/515 Complex Variables

Publications

A complete list of Dr. Jin's publications can be found at http://jinr.people.cofc.edu/research/publication.html

Selected Publications:

(1)   Plunnecke’s Theorem for asymptotic densities, The Transactions of American Mathematical Society, Vol. 363 (2011), pp 5059 - 5070

(2)   Freiman’s Inverse Problem with Small Doubling Property, Advances in Mathematics, Vol 216, No. 2, (2007), pp 711-752

(3)   Solution to the Inverse Problem for Upper Asymptotic Density, Journal fur die reine und angewandte Mathematik (Crelle's Journal), 595 (2006), pp.121 - 166